The University of Dublin | Trinity College -- Ollscoil Átha Cliath | Coláiste na Tríonóide
Trinity's Access to Research Archive
Home :: Log In :: Submit :: Alerts ::

School of Mathematics >
Pure & Applied Mathematics >
Pure & Applied Mathematics (Scholarly Publications) >

Please use this identifier to cite or link to this item:

Title: Dynamics of one-resonant biholomorphisms
Name Grant Number

Author's Homepage:
Keywords: eigenvalues
Complex Variables
Dynamical Systems
Issue Date: 2013
Citation: Filippo Bracci, Dmitri Zaitsev, Dynamics of one-resonant biholomorphisms, The Journal of the European Mathematical Society (JEMS), 15, 1, 2013, 179-20
Series/Report no.: The Journal of the European Mathematical Society (JEMS)
Abstract: Our first main result is a construction of a simple formal normal form for holomorphic diffeomorphisms in Cn whose differentials have one-dimensional family of resonances in the first m eigenvalues, m ≤ n (but more resonances are allowed for other eigenvalues). Next, we provide invariants and give conditions for the existence of basins of attraction. Finally, we give applications and examples demonstrating the sharpness of our conditions
Description: PUBLISHED
Related links:
Appears in Collections:Pure & Applied Mathematics (Scholarly Publications)
Pure & Applied Mathematics (Scholarly Publications)

Files in This Item:

File Description SizeFormat
dynamics.pdfPublished (author's copy) - Peer Reviewed281.03 kBAdobe PDFView/Open

This item is protected by original copyright

Please note: There is a known bug in some browsers that causes an error when a user tries to view large pdf file within the browser window. If you receive the message "The file is damaged and could not be repaired", please try one of the solutions linked below based on the browser you are using.

Items in TARA are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback